# SDR COMA0570005

- Difficulty date: December 24, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 3,931 hours, 3,062 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 895304
- Part serial: D230
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 3,931 hours, 3,062 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5071 SLAT FAIL CAUTION.  REPLACED THE PSEU.
